# SDR DALA2025020700961

- Difficulty date: February 3, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 91,294 hours, 42,579 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3224 DISC: DURING BIRD STRIKE INSPECTION, FOUND DAMAGE TO RADOME. C/A: REMOVED AND REPLACED RADOME PER A320 AMM 53-15. (LP: 6701447)
